# SDR CA971015060

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 414A
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C93
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 653058
- Condition: Spalled
- Location: Engine
- Part time: 197 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL FILTER INSPECTION FOUND METAL CONTAMINATION. ENGINE WAS SENT FOR INVESTIGATION AND REPAIR. DISASSEMBLY FOUND WEAR/SPALLING ON THE CAMSHAFT LOBES AND THE CAM FOLLOWERS FACE. THE CAMSHAFT AND FOLLOWERS WERE REPLACED. THE ENGINE WAS CLEANED, REASSEMBLED AND RETURNED TO SERVICE.
